# SDR SWAA2022032353238

- Difficulty date: November 17, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 54,787 hours, 32,483 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FOUND CRACK ON THE FWD SCUFF PLATE AT THE FWD CARGO (EXTERIOR) / R & R OF FWD CARGO SCUFF PLATE PER MM 53-11-02
